Alert archive / Missouri / River Flood Warnings in 2020

River Flood Warning 114, NWS St. Louis, MO

April 29, 2020Crawford County, Washington County, Missouri

NWS St. Louis, MO issued this river flood warning at Apr 29, 2020, 9:32 PM CDT for Crawford County, Washington County, Missouri. It took effect at Apr 30, 2020, 7:00 AM CDT. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Apr 29, 2020, 9:32 PM CDT (02:32 UTC)
In effect from
Apr 30, 2020, 7:00 AM CDT
Expired
Apr 30, 2020, 10:08 AM CDT
In force
3 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Crawford County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 66 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Meramec River near Sullivan (SLLM7).

Action stage
9 ft
Minor stage
11 ft
Moderate stage
20 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07014500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

407 
WGUS43 KLSX 300232
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
932 PM CDT Wed Apr 29 2020

...The National Weather Service in St. Louis has issued a flood 
warning for the following rivers in Missouri...
 

  Meramec River near Sullivan

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC055-221-010230-
/O.NEW.KLSX.FL.W.0114.200430T1200Z-200501T1800Z/
/SLLM7.1.ER.200430T1200Z.200430T1200Z.200430T1200Z.NO/
932 PM CDT Wed Apr 29 2020

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Meramec River near Sullivan
* from Thursday morning to Friday afternoon.
* At  9:00 PM Wednesday the stage was 9.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 11.0 feet by Thursday morning.
* Impact:  At 11.0 feet...Right Bank begins to overflow flooding 
  wooded areas.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/30  05/01  05/02  05/03  05/04

Meramec River
  Sullivan        11.0    9.95      11.0    8.5    6.5    5.9    5.4


&&


LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
      3837 9082                       



$$
1 follow-up statement
764 
WGUS83 KLSX 301508
FLSLSX
Flood Statement
National Weather Service St Louis MO
1008 AM CDT Thu Apr 30 2020

...The flood warning is cancelled for the following rivers in 
Missouri...

  Meramec River near Sullivan

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC055-221-301538-
/O.CAN.KLSX.FL.W.0114.000000T0000Z-200501T1800Z/
/SLLM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1008 AM CDT Thu Apr 30 2020

The Flood Warning is cancelled for
  the Meramec River near Sullivan.
* At 9:30 AM Thursday the stage was 9.5 feet.
* Flood stage is 11.0 feet.
* The river crested below flood stage at 10.3 feet. The river will 
  fall to 7.6 feet by tomorrow morning.


&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/01  05/02  05/03  05/04  05/05

Meramec River
  Sullivan        11.0    9.46       7.6    6.5    5.9    5.4    5.0


&&


LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
      3837 9082                       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 29, 6:45 PM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, Apr 29, 6:45 PM CDT, 2 hours 47 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
645 PM CDT Wed Apr 29 2020

.SHORT TERM...  (Through Late Thursday Night)
Issued at 329 PM CDT Wed Apr 29 2020

Deep closed low across the western Great Lakes responsible for the
cool, cloudy day today along with lingering light rain will slowly
drift eastward tonight. This will occur in response to a shortwave
trough moving east/southeast across the Hudson Bay helping to
"kick" the closed Great Lakes low eastward. In its wake, rain
chances should exit the area to the east by late this evening along
with decreasing cloudiness. However, it will be a cold night for
late April due to the cool start to the evening, continued low-level
cold advection, and the aforementioned decreasing cloudiness. Lows
tonight are forecast to be in the mid 40s across the bi-state
region, or about 5-10 degrees below normal for the date.

Dry weather is forecast for the remainder of the short-term forecast
period along with a mostly clear sky. A surface ridge will slowly
move from west to east, reaching the Mississippi River late Thursday
night. Gusty northwest winds are likely through early afternoon
between the incoming surface ridge and the slowly departing low
across the Great Lakes. Gusts of 25-30 mph should be common, mostly
for far eastern Missouri and western Illinois. Highs on Thursday
will be seasonably cool in the 60s, but given the sunshine will feel
quite a bit warmer than today.

The surface ridge should help provide light/variable winds and a
continued clear sky for Thursday night. Favorable conditions for
radiational cooling is expected to yield another chilly night, with
forecast low temperatures ranging from the low to mid 40s.

Gosselin

.LONG TERM...  (Friday through Next Wednesday)
Issued at 329 PM CDT Wed Apr 29 2020

(Friday - Saturday)

A continuation of dry and quiet weather is favored through Saturday
as mid/upper level ridging helps promote large-scale subsidence
across the area. The main theme will be the moderating temperatures.
Highs each day should warm about 5-10 degrees from 24 hours prior.
Low to mid 70s are forecast on Friday (near normal), with upper 70s
to low 80s on Saturday. Saturday's values would be about 10 degrees
above normal.

(Saturday Night - Next Wednesday)

A return to a more active pattern is likely Saturday night into
Sunday. Medium-range guidance continues to suggest a weak midlevel
shortwave trough will move from west to east across the region, but
the exact timing and track varies. This wave is expected to interact
with increasing low-level convergence near a quasi-stationary
baroclinic zone draped from southwest to northeast across the area.
A round of showers and storms remains likely in this time period,
but as alluded to above, still some uncertainties due to the
midlevel impulse but also the placement of the frontal boundary.

A dry period is likely late Sunday through early Monday as the front
moves southward behind the departing shortwave. Cooler air is likely
behind this system, but not nearly as cool as today. Highs should be
near to slightly below normal both on Sunday and Monday, generally
in the low to mid 70s.

Another system, quite possibly similar to the one Saturday
night/Sunday, is expected to impact the area likely between Monday
night and Tuesday. Showers are likely across the area, along with
the possibility of some thunderstorms if enough instability is
realized.

A return to cooler than normal temperatures is favored by Wednesday
as the GEFS/EPS suggest anomalous troughing across the eastern third
of the CONUS along with 850-hPa temperatures 4-8C below average.
This airmass appears a bit cooler than its predecessor, with highs
on Wednesday in the upper 60s to low 70s.

Gosselin

&&

.AVIATION...  (For the 00z TAFs through 00z Thursday Evening)
Issued at 635 PM CDT Wed Apr 29 2020

Pockets of light rain will continue to rotate southward across
eastern MO and western IL this evening within the north-northwest
flow aloft, with stratus and MVFR flight conditions persisting in
this same area. KUIN and the St. Louis terminals (KSTL/KSUS/KCPS) should
a couple periods of light rain. By late evening and into the overnight
hours, the clouds/stratus should clear with flight conditions
improving to VFR across the entire area and remaining VFR through
the rest of the valid TAF period. Occasionally gusty northwest
winds will continue into mid evening, then diminish, then increase
again and become gusty between 14-15z on Thursday.

Glass

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Apr 29, 3:36 PM CDT, 5 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
336 PM CDT Wed Apr 29 2020

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-302045-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
336 PM CDT Wed Apr 29 2020

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There will be a chance of thunderstorms Saturday night through
Sunday evening and another chance Monday night through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

Gosselin

In the hours before

Local storm report, Apr 29, 8:51 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
851 PM CDT WED APR 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND DMG     3 WNW BISMARCK          37.78N 90.68W
04/28/2020                   WASHINGTON         MO   FIRE DEPT/RESCUE

            SEVERAL BARNS HEAVILY DAMAGED AND A COUPLE
            OF TREES DOWN.

&&
Local storm report, Apr 29, 8:54 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
854 PM CDT WED APR 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     TSTM WND DMG     GARWOOD                 37.07N 90.89W
04/28/2020                   REYNOLDS           MO   BROADCAST MEDIA

            SEVERAL TREES DOWN AND A BARN DAMAGED.

&&
Local storm report, Apr 29, 9:00 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
900 PM CDT WED APR 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND DMG     3 SSE SAINT LOUIS       38.59N 90.22W
04/28/2020                   ST. LOUIS CITY     MO   BROADCAST MEDIA

            AROUND A DOZEN BUILDINGS SUFFERED VARIOUS
            DEGREES OF ROOF DAMAGE, ALONG WITH SEVERAL
            TREES AND TREE LIMBS DOWN. THE DAMAGE WAS
            ALONG A SWATH FROM NEAR NEBRASKA AVE AND
            UTAH STREET TO CHEROKEE STREET AND INDIANA
            AVE.

&&
Local storm report, Apr 29, 9:03 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
903 PM CDT WED APR 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     TSTM WND DMG     3 SSE SAINT LOUIS       38.60N 90.22W
04/28/2020                   ST. LOUIS CITY     MO   BROADCAST MEDIA

            MINOR ROOF DAMAGE TO A BUILDING NEAR BENTON
            PARK.

&&
Local storm report, Apr 29, 9:08 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
908 PM CDT WED APR 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     TSTM WND DMG     GARWOOD                 37.07N 90.89W
04/28/2020                   REYNOLDS           MO   BROADCAST MEDIA

            SEVERAL TREES DOWN AND A BARN DAMAGED.

0942 PM     TSTM WND DMG     1 E BISMARCK            37.77N 90.61W
04/28/2020                   ST. FRANCOIS       MO   TRAINED SPOTTER

            LARGE TREE BLOWN OVER ONTO ROCK ROAD JUST
            EAST OF BISMARCK.

0941 PM     TSTM WND DMG     1 S BISMARCK            37.75N 90.62W
04/28/2020                   ST. FRANCOIS       MO   TRAINED SPOTTER

            NUMEROUS TREE LIMBS BLOWN DOWN AS WELL AS
            SEVERAL TREES ON GRIDER ROAD.

0940 PM     TSTM WND DMG     BISMARCK                37.76N 90.63W
04/28/2020                   ST. FRANCOIS       MO   TRAINED SPOTTER

            POWER POLE SNAPPED IN HALF ON WEST MAIN
            STREET JUST SOUTH OF TOWN.

0935 PM     TSTM WND DMG     3 WNW BISMARCK          37.78N 90.68W
04/28/2020                   WASHINGTON         MO   FIRE DEPT/RESCUE

            SEVERAL BARNS HEAVILY DAMAGED AND A COUPLE
            OF TREES DOWN.

0903 PM     HAIL             2 SSE HIGHLAND          38.72N 89.67W
04/28/2020  M0.70 INCH       MADISON            IL   AMATEUR RADIO

0846 PM     TSTM WND GST     3 SE MASCOUTAH          38.48N 89.76W
04/28/2020  M60 MPH          ST. CLAIR          IL   TRAINED SPOTTER

            SPOTTER CALLED AND STATED HIS BACK YARD
            WEATHER EQUIPMENT MEASURED 60 MPH GUST AS
            THE FRONT OF THE LINE MOVED THROUGH.

0843 PM     TSTM WND DMG     1 SSE MASCOUTAH         38.49N 89.79W
04/28/2020                   ST. CLAIR          IL   PUBLIC

            SMALL TO MEDIUM TREE DOWN, POWER POLE DOWN.

0839 PM     TSTM WND DMG     SCOTT AFB               38.54N 89.85W
04/28/2020                   ST. CLAIR          IL   PUBLIC

            LARGE TREE UPROOTED, TIME ESTIMATED FROM
            RADAR.

0837 PM     HAIL             2 E COLUMBIA            38.44N 90.19W
04/28/2020  E0.50 INCH       MONROE             IL   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

0832 PM     HAIL             1 SE FAIRVIEW HEIGHTS   38.59N 89.99W
04/28/2020  M0.50 INCH       ST. CLAIR          IL   OTHER FEDERAL

0830 PM     TSTM WND GST     3 SE SWANSEA            38.52N 89.95W
04/28/2020  E50 MPH          ST. CLAIR          IL   TRAINED SPOTTER

            SPOTTER ESTIMATED WINDS TO BE BETWEEN 50-55
            MPH WITH SOME SMALL LIMBS THAT HAVE COME
            DOWN. SIZE OF THE LIMBS WAS UNKNOWN.

0820 PM     HAIL             SAINT LOUIS             38.64N 90.24W
04/28/2020  E0.25 INCH       ST. LOUIS CITY     MO   NWS EMPLOYEE

0820 PM     HAIL             GRANITE CITY            38.71N 90.13W
04/28/2020  E0.25 INCH       MADISON            IL   TRAINED SPOTTER

0817 PM     TSTM WND GST     1 SSE SAUGET            38.58N 90.16W
04/28/2020  M52 MPH          ST. CLAIR          IL   ASOS

0813 PM     HAIL             2 S SAINT LOUIS         38.62N 90.25W
04/28/2020  E0.25 INCH       ST. LOUIS CITY     MO   PUBLIC

0811 PM     HAIL             2 SE PEERLESS PARK      38.53N 90.48W
04/28/2020  E0.25 INCH       ST. LOUIS          MO   PUBLIC

0810 PM     HAIL             2 NW SAINT LOUIS        38.66N 90.26W
04/28/2020  E0.25 INCH       ST. LOUIS CITY     MO   AMATEUR RADIO

0808 PM     HAIL             3 E SHREWSBURY          38.59N 90.28W
04/28/2020  E0.25 INCH       ST. LOUIS CITY     MO   EMERGENCY MNGR

0807 PM     HAIL             1 ENE WOOD RIVER        38.87N 90.06W
04/28/2020  E0.25 INCH       MADISON            IL   TRAINED SPOTTER

0806 PM     TSTM WND DMG     3 SSE SAINT LOUIS       38.60N 90.22W
04/28/2020                   ST. LOUIS CITY     MO   BROADCAST MEDIA

            MINOR ROOF DAMAGE TO A BUILDING NEAR BENTON
            PARK.

0805 PM     HAIL             1 SW FENTON             38.53N 90.47W
04/28/2020  E0.25 INCH       ST. LOUIS          MO   PUBLIC

0805 PM     TSTM WND DMG     3 SSE SAINT LOUIS       38.59N 90.22W
04/28/2020                   ST. LOUIS CITY     MO   BROADCAST MEDIA

            AROUND A DOZEN BUILDINGS SUFFERED VARIOUS
            DEGREES OF ROOF DAMAGE, ALONG WITH SEVERAL
            TREES AND TREE LIMBS DOWN. THE DAMAGE WAS
            ALONG A SWATH FROM NEAR NEBRASKA AVE AND
            UTAH STREET TO CHEROKEE STREET AND INDIANA
            AVE.

0805 PM     HAIL             1 SSE FENTON            38.52N 90.45W
04/28/2020  E0.25 INCH       ST. LOUIS          MO   TRAINED SPOTTER

0804 PM     TSTM WND DMG     3 SSE SAINT LOUIS       38.59N 90.22W
04/28/2020                   ST. LOUIS CITY     MO   BROADCAST MEDIA

            METAL SHEETING BLOWN FROM A ROOF AND TREE
            BLOWN DOWN PER LOCAL MEDIA. DAMAGE OCCURRED
            NEAR THE INTERSECTION OF CHEROKEE AND
            ILLINOIS. TIME ESTIMATED BY RADAR.

0803 PM     HAIL             FENTON                  38.54N 90.45W
04/28/2020  E0.25 INCH       ST. LOUIS          MO   PUBLIC

0800 PM     HAIL             WOOD RIVER              38.86N 90.08W
04/28/2020  M0.25 INCH       MADISON            IL   PUBLIC

            SEVERAL REPORTS OF PEA SIZED HAIL.

0758 PM     HAIL             1 NE EUREKA             38.51N 90.63W
04/28/2020  E0.25 INCH       ST. LOUIS          MO   TRAINED SPOTTER

0750 PM     HAIL             RAYMOND                 39.32N 89.57W
04/28/2020  M0.50 INCH       MONTGOMERY         IL   AMATEUR RADIO

0745 PM     TSTM WND DMG     PACIFIC                 38.48N 90.75W
04/28/2020                   FRANKLIN           MO   TRAINED SPOTTER

            A COUPLE OF SMALL TREE LIMBS DOWN.

0724 PM     HAIL             4 E VIRDEN              39.50N 89.70W
04/28/2020  M0.70 INCH       MONTGOMERY         IL   AMATEUR RADIO

0717 PM     TSTM WND DMG     2 E BEAUFORT            38.42N 91.16W
04/28/2020                   FRANKLIN           MO   PUBLIC

            LARGE MACHINE SHED BLOWN DOWN. VIA FACEBOOK.

0715 PM     TSTM WND GST     1 S DUTZOW              38.59N 91.00W
04/28/2020  M44 MPH          WARREN             MO   ASOS

0710 PM     TSTM WND DMG     3 SE GERALD             38.37N 91.29W
04/28/2020                   FRANKLIN           MO   PUBLIC

            50-60 SHINGLES BLOWN OFF THE GARAGE.

0708 PM     TSTM WND GST     3 NNE ORCHARD FARMS     38.93N 90.43W
04/28/2020  M44 MPH          ST. CHARLES        MO   ASOS

0708 PM     TSTM WND GST     4 NNW ORCHARD FARMS     38.93N 90.48W
04/28/2020  M52 MPH          ST. CHARLES        MO   PUBLIC

0705 PM     TSTM WND GST     4 NNW ORCHARD FARMS     38.92N 90.48W
04/28/2020  M41 MPH          ST. CHARLES        MO   TRAINED SPOTTER

0657 PM     HAIL             2 NW FLINT HILL         38.87N 90.89W
04/28/2020  E0.75 INCH       ST. CHARLES        MO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0656 PM     HAIL             1 ESE WENTZVILLE        38.81N 90.84W
04/28/2020  E0.70 INCH       ST. CHARLES        MO   PUBLIC

0656 PM     HAIL             2 NW WENTZVILLE         38.83N 90.88W
04/28/2020  M0.25 INCH       ST. CHARLES        MO   TRAINED SPOTTER

0655 PM     HAIL             2 W FLINT HILL          38.86N 90.90W
04/28/2020  E0.75 INCH       ST. CHARLES        MO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0655 PM     HAIL             5 W WINFIELD            38.99N 90.83W
04/28/2020  M0.70 INCH       LINCOLN            MO   TRAINED SPOTTER

            SPOTTER REPORTED DIME SIZE HAIL AND
            ESTIMATED WINDS NEAR 50 MPH.

0652 PM     HAIL             WINFIELD                39.00N 90.74W
04/28/2020  M0.70 INCH       LINCOLN            MO   TRAINED SPOTTER

            SPOTTER REPORTED DIME SIZE HAIL 1/2 MILE
            NORTH OF WINFIELD.

0651 PM     HAIL             4 S TROY                38.93N 90.99W
04/28/2020  E0.75 INCH       LINCOLN            MO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0650 PM     HAIL             2 E FORISTELL           38.82N 90.92W
04/28/2020  U0.50 INCH       ST. CHARLES        MO   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

0648 PM     HAIL             6 W WINFIELD            39.01N 90.84W
04/28/2020  E0.75 INCH       LINCOLN            MO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0647 PM     HAIL             WINFIELD                39.00N 90.74W
04/28/2020  M1.00 INCH       LINCOLN            MO   TRAINED SPOTTER

0643 PM     HAIL             5 N WRIGHT CITY         38.90N 91.04W
04/28/2020  E0.50 INCH       LINCOLN            MO   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

0632 PM     HAIL             MOSCOW MILLS            38.95N 90.92W
04/28/2020  E0.70 INCH       LINCOLN            MO   TRAINED SPOTTER

0625 PM     HAIL             3 SSW TROY              38.94N 91.00W
04/28/2020  M0.25 INCH       LINCOLN            MO   TRAINED SPOTTER

0614 PM     HAIL             4 N WRIGHT CITY         38.89N 91.01W
04/28/2020  M0.25 INCH       LINCOLN            MO   TRAINED SPOTTER

0610 PM     HAIL             SILEX                   39.13N 91.06W
04/28/2020  M0.70 INCH       LINCOLN            MO   EMERGENCY MNGR

0608 PM     TSTM WND DMG     1 NW MOKANE             38.68N 91.89W
04/28/2020                   CALLAWAY           MO   PUBLIC

            A SECTION OF SHINGLES WERE BLOWN OFF OF A
            HOUSE NEAR MOKANE. VIA YOUTUBE VIDEO.

0606 PM     HAIL             SILEX                   39.13N 91.06W
04/28/2020  M0.25 INCH       LINCOLN            MO   DEPT OF HIGHWAYS

            REPORTED BY MODOT EMPLOYEE.

0558 PM     TSTM WND GST     1 NE HOLTS SUMMIT       38.66N 92.10W
04/28/2020  E47 MPH          CALLAWAY           MO   PUBLIC

0549 PM     TSTM WND GST     2 NE JEFFERSON CITY     38.59N 92.16W
04/28/2020  M46 MPH          CALLAWAY           MO   PUBLIC

0538 PM     TSTM WND GST     3 NE ASHLAND            38.81N 92.22W
04/28/2020  M56 MPH          BOONE              MO   ASOS

0536 PM     HAIL             4 W KLIEVER             38.70N 92.57W
04/28/2020  M0.70 INCH       MONITEAU           MO   TRAINED SPOTTER

0535 PM     HAIL             1 NW COLUMBIA           38.96N 92.33W
04/28/2020  E0.25 INCH       BOONE              MO   PUBLIC

0533 PM     HAIL             3 ENE MCBAINE           38.90N 92.39W
04/28/2020  E0.70 INCH       BOONE              MO   PUBLIC

0526 PM     HAIL             FRANKFORD               39.50N 91.32W
04/28/2020  M0.70 INCH       PIKE               MO   TRAINED SPOTTER

0517 PM     HAIL             2 WSW VERSAILLES        39.88N 90.69W
04/28/2020  M0.50 INCH       BROWN              IL   TRAINED SPOTTER

0514 PM     HAIL             3 E MIDWAY              38.97N 92.40W
04/28/2020  E0.50 INCH       BOONE              MO   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

0514 PM     HAIL             2 SW SANTA FE           39.34N 91.86W
04/28/2020  M1.00 INCH       MONROE             MO   CO-OP OBSERVER

0511 PM     HAIL             2 N COLUMBIA            38.99N 92.32W
04/28/2020  E0.25 INCH       BOONE              MO   PUBLIC

0431 PM     HAIL             PALMYRA                 39.80N 91.52W
04/28/2020  M0.25 INCH       MARION             MO   TRAINED SPOTTER

&&

Nearby

River Flood Warnings in Missouri, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.